Tardive Dyskinesia

Some of you probably know what this is.

I may be developing/have developed this.

For those who aren’t familiar, tardive is a potentially permanent side effect of antipsychotics. Presents as minor mouth tics, muscle tension and generally feeling physically uncomfortable. It’s on wikipedia, you can look it up if you’re interested.

Anyway, I’m apathetic now. I just am so used to shit hitting the fan I don’t care that it’s raining shit.

I hope any of you reading this will never run into this condition. It’s a nasty bit. And any of you who have switched antipsychotics know that the process can be very, very harsh.

Good luck,

unconstructed

Advertisements
Tagged , , , , ,

2 thoughts on “Tardive Dyskinesia

  1. Daniel says:

    Sorry to hear you may be developing this. It sounds very uncomfortable. Will you now have to switch antipsychotics? From the Wikipedia page it says it may stop after discontinuation. I hope it’s not permanent.
    Best
    Daniel

    • It is uncomfortable. And yes, if it’s what my doctor is afraid it is, I will have to change antipsychotics.

      And yes, there is the chance that it will stop, it just happens that sometimes it doesn’t.

      Honestly I’m a bit cynical at the moment. Perhaps next week I will be more positive.

      But if I do have it, I will try and take it as something that will give me more understanding and ability to help those with similar conditions, even in my limited way

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: